# SDR COMA0060855

- Difficulty date: October 19, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 9,409 hours, 9,572 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Coupling
- Part number: 1104SD100501
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE RIGHT HAND NR 5 FLAP DRIVE FLEX SHAFT.
